# SDR SWAA2018092425428

- Difficulty date: September 19, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 60,060 hours, 35,217 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41610019
- Part serial: 1479
- Condition: Inoperative
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT COFFEE MAKER INOP FLIGHT ATTENDANT REPORTED A SMELL OF ELECTRIC ODOR.  R&R COFFEE MAKER PER AMM.
